# SDR AALA20120113TUL01

- Difficulty date: December 21, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM AT STATION 927 LEFT BUTTLINE 51.  INSTALLED T-CHORD REPAIR PER EA B737-53-020920.
